# SDR DALA2024081208052

- Difficulty date: August 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,426 hours, 31,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 L2 DOOR SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: RELAMPED, R/R AFT GIRT BAR PROX SENSOR ON L2 DOOR PER B757 AMM 25-66. (6030914)
